Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

Jerking movements increasing

sotiredssotired Posts: 29
edited 06/11/2012 - 8:37 AM in Pain Medications
Hi all,
I'm having a problem with jerking movements, especially noticeable at nice because they seem to increase. I also have them during the day while sitting.
My current meds include oxycodone 4x15mg, cymbalta 90mg, ultram ER 300mg, fentanyl patch 50mg and synthroid.
Anyone have this too? It is keeping me from getting a good nights sleep. I've mentioned it to my doc and he didn't discuss it.


  • I have had them since my fusion in Dec. They got worse for a while and then settled down. Have them still but not a frequently. Think it is pain meds or something. Scares the crap out of me sometimes. Hope this makes you feel better.
  • j.howiejj.howie Brentwood, Ca., USAPosts: 1,730
    I get those too. I thought it was from the cymbalta. But I quit it and still have them. Only when I'm laying down. My Dr. didn't have much to say either. But I'm sure it's from the pain meds.
    Sometimes while napping in my zero gravity chair, They happen with such force it almost knocks me out of my chair! Scares the crap out of me!
    Good luck, Jim
    Click my name to see my Medical history
    You get what you get, not what you deserve......I stole that from Susan (rip)
    Today is yours to embrace........ for tomorrow, who knows what might be starring you in the face!
  • You cannot take an anti-depressant like Cymbalta along with Ultram. I don't know if this is the specific reason for your jerkiness, but it certainly could be. Google Serotonin Syndrome or Serotonin Response Syndrome.

    There is a thread in Medications by FancyPants, I think, that details her experience. Your symptoms may not be related to it now, but it certainly can appear later. Please consult your pharmacist about the interactions.
Sign In or Register to comment.